# SDR 2018FA0000341

- Difficulty date: August 17, 2018
- Submitted: August 23, 2018
- Operation: General aviation
- Aircraft: N4791V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0379
- Aircraft time: 5,335 hours
- Engine: Lyc O360F1A6
- Engine time: 7,730 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Out Of Position
- Location: Magneto
- Component: Magneto, Slick, 4371
- Component part number: 4371
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

MAGNETO FAILED. DRIVE GEAR SEIZED DUE TO IMPULSE COUPLING GETTING JAMMED ON HOUSING.  CAUSED MAGNETO DRIVE GEAR TEETH TO BE STRIPPED OFF BY ACCESSORY DRIVE GEAR IN ENGINE. SEVERE ENGINE ROUGHNESS DURING TAKE OFF ROLL RESULTED IN ABORTED TAKE OFF.
